PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Fragmentable mappings and CHART groups

Volume 234 / 2016

Warren B. Moors Fundamenta Mathematicae 234 (2016), 191-200 MSC: Primary 37B05; Secondary 46B99, 54H15, 54H20. DOI: 10.4064/fm115-1-2016 Published online: 3 March 2016


The purpose of this note is two-fold: firstly, to give a new and interesting result concerning separate and joint continuity, and secondly, to give a stream-lined (and self-contained) proof of the fact that “tame” CHART groups are topological groups.


  • Warren B. MoorsDepartment of Mathematics
    The University of Auckland
    Private Bag 92019
    Auckland 1142, New Zealand

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image